# SDR AWXA200501576

- Difficulty date: December 4, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Lt Side Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED CORROSION ON THE LOWER SILL AT FR 68-3 INCHES AND Y1732 ON THE LT SIDE OF CABIN.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  FABRICATED ANGLE AND FILLERS IAW SRM 53-41-14.  INSTALLED FABRICATED REPAIR PARTS AT LOWER SILL FR 68-3 INCHES AND Y1732 IAW SRM 53-41-14 FIG 201.
